# SDR 20000426SH001

- Difficulty date: March 22, 1999
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N91TJ
- Make and model: Beech C90
- Aircraft serial: LJ744
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis Pin
- Part number: 1313232C15
- Condition: Failed
- Location: Pax Door
- Part time: 7,192 hours
- Component: Cabin Door
- Component part number: 100430075601
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT INTO AQW, PASSENGERS AND CREW HEARD A LOUG BANG AND THE PRESSURIZATION BEGAN TO DESCEND QUICKLY.  LANDING WAS MADE WITHOUT INCIDENT.  INSPECTION REVEALED THE CLEVIS PIN THAT IS THE PIVOT FOR THE UPPER CABIN DOOR LATCH HOOK HAD BROKEN.  RAYTHEON HAS ADDED INSPECTION OF THESE PINS IN THE PHASE 3 AND COMPLETE INSPECTION GUIDES.  THIS AIRCRAFT IS DUE A PHASE 3 BY AUGUST OF 2000.  (X)
